After several days on the medication, my ankles, calves and legs are extremely swollen. By the end of the day, it's really bad. Anyone else have this issue? I am a vegetarian, eat whole foods only, no sugar. I tried eliminating salt and it didn't help.
This is the first time I have read anything concerning side affects from harvoni of fluid retention. Drinking alot a water should flush out side affects from medication. Are you moving around? walking Etc not sitting too much? If it continues maybe you should call your GI doc.
I just finished my twelve weeks about five days ago. About halfway through treatment I started retaining a lot of fluid, still now post treatment I'm very swollen, my entire abdomen feels like one big rubber ball and my feet and ankles and calves are very painful. I'm so grateful to be cured but these side effects suck. I'm up about 18 pounds since I started treatment and I'm not eating differently then prior. I do hope things will get back to normal now that I'm finished with the pills !!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2013 • 3 answers
Posted 17 Jul 2016 • 0 answers
Fluid and Electrolye Imbalance - What would be the best perscription medication for fluid retention?
Posted 15 Sep 2016 • 0 answers
Posted 18 Mar 2017 • 0 answers
Posted 26 Jan 2018 • 0 answers